# SDR SWAA2023032009545

- Difficulty date: February 23, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 947 FLOORBEAM UPPER SURFACE RBL 25; RBL 50; WL 208.<CUTOUT DAMAGE FLANGES OF THE UPPER CHORD OF THE FLOOR BEAM ON BS 947.5 FROM LBL58.60 TO RBL58.60 IAW SRM 53-70-51-2R-5 STEP 4.C.(1)FLAP PEEN ON THE FLOOR BEAM AT BS 947 FROM LBL58.60-RBL58.60 IAW SRM 53-70-51-2R-5 STEP 4.C.(3)FABRICATED REPAIR PARTS; LOCATED; DRILLED; DEBURRED APPLIED CHEMICAL CONVERSION COAT AND PRIMED NEW AND EXISTING PARTS BS947; LBL 58.6-RBL58.6; WL 208 ITEM (1) T-CHORD 2EA. MATERIAL USED BAC1505-101045 7075T6511 LOT# 1506006-1; ITEM (2) ANGLE 2EA. MATERIAL USED BAC1490-2885 7075T62 LOT#1508729-1; FLAP PEENING EDGES OF THE NEW T-CHORD USING FLAP PEEN TOOL ID: E8288 S/N: K3 CAL DUE: 10/2023 APPLIED ALODINE AND PRIMED ALL I.A.W SRM 53-70-51-2R-5 REP. 5 ALT.2. PAR 4C(3); 4.E-K INSTALLED 100% TEMP. AND PERMANENT FASTENER WITHIN SEALANT SQUEEZE-OUT TIME AT BS947; LBL 58.6-RBL58.6; WL 208 BMS-5-95 TYP 1 C20 USED APPLIED AT 01-MAR-2023 22:48 UTC I.A.W SOPM 20-50-19 AND SRM 53-70-51-2R-5 REP. 5 ALT.2. PAR 4.L;[16] VERIFIED CORRECTIVE ACTION STEP 15.;[17] FABRICATED ITEM 3 STRAP(2EA) AND ITEM 4 FILLER (6EA) LOCATED; DRILLED; DEBURRED APPLIED CHEMICAL CONVERSION COAT AND PRIMED MATERIAL USED 7075T6 0.125' LOT#1469335-1 ALL I.A.W SRM 53-70-51-2R-5 REP. 5 ALT.1. PAR. 4.E-K. LOCATED AND DRILLED ITEM 5 CLIP(4EA) AND ITEM 6 CLIP (4EA)
